# SDR FF22003F00000

- Difficulty date: November 1, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N65KA
- Make and model: Beech C90
- Aircraft serial: LJ611
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PREFLIGHT INSPECTION, THE LT PROPELLER WAS FOUND TO BE SEIZED.  THIS LED TO AN INSPECTION OF THE CHIP DETECTOR WHICH REVEALED METAL CHIPS.  THE RT ENGINE CHIP DETECTOR WAS THEN INSPECTED.  METAL CHIPS WERE ALSO PRESENT.  BOTH ENGINES WERE REMOVED AND TAKEN FOR TEARDOWN.
